# SDR SWIA201743058

- Difficulty date: January 26, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 28,532 hours, 17,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM HAS CORROSION AT LBL 9.04.   REMOVED AND REPLACED THE CROSSBEAM IAW SRM.
